# SDR SWAA2024061098157

- Difficulty date: June 4, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 48,941 hours, 29,851 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 2 Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#2 MAIN TIRE BLEW AT 115 KTS ON TAKEOFF. AFTER LANDING GEAR RETRACT WE GOT A LOSS OF SYS B HYDRAULIC INDICATION. ALL ENGINE INDICATION WERE NORMAL<[01] COMPLETED CONDITIONAL INSPECTION; ALL DAMAGE HAS BEEN IDENTIFIED AND REPAIRED OR COVERED ON EA 24-15-01529. REF WO - 77188198
